Overview Statistic: PDF-Downloads (blue) and Frontdoor-Views (gray)

A Semidefinite Programming Approach to the Quadratic Knapsack Problem

Please always quote using this URN: urn:nbn:de:0297-zib-2211
  • We investigate dominance relations between basic semidefinite relaxations and classes of cuts. We show that simple semidefinite relaxations are tighter than corresponding linear relaxations even in case of linear cost functions. Numerical results are presented illustrating the quality of these relaxations.

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics - number of accesses to the document
Author:Christoph Helmberg, Franz Rendl, Robert Weismantel
Document Type:ZIB-Report
Date of first Publication:1996/03/28
Series (Serial Number):ZIB-Report (SC-96-10)
Published in:Appeared in: Journal of Combinatorial Optimization, 4, 2000, 197-215
Accept ✔
Diese Webseite verwendet technisch erforderliche Session-Cookies. Durch die weitere Nutzung der Webseite stimmen Sie diesem zu. Unsere Datenschutzerklärung finden Sie hier.